# SDR 97ZZZX4193

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-8
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 893244
- Condition: Inoperable
- Location: Fire Bottle
- Component: Kidde
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FIRE EXTINGUISHER WAS RECEIVED INTO SHOP AS CONDITION UNKNOWN, NO TAG.  UPON DISASSEMBLY, THE FOLLOWING DISCREPANCIES WERE NOTED RENDERING UNIT INOPERABLE.  AGENT REMOVED NOT HALON 1301 AS SPECIFIED.  ADDITIONAL COPPER DISK INSTALLED UNDER RUPTURED DISK, NOT O.E.M.  RUPTURED DISK NOT RECOGNIZED AS APPROVED PART.  GAUGE READS 'O' PSI.  FAA NOTE:  PART ORIGINATED OUTSIDE U.S.
